| Model Number |
BI70002000 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure to Advance (2524); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000335.Product id: bi71000452.H3) the manufacturer representative (rep) went to the site to test the imaging system.The system would not open.The rep walked the site through opening the door with the yellow button and m.The system opened fine.When the rep was on site, they noticed the front source louver was bent.This could have been hit on a bed or hung up on something prior to door closing.The front source louver was secured back into place as it should.System working as intended.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used for sacroiliac and thoracolumbar procedure.It was reported that the during a case, the gantry doors were making a loud noise and got stuck around the patient.Site had to manually open them.The door would not open.Manufacturing representative(rep) walked them through the yellow button emergency override.Rep was unknown through door opening procedure.This issue occurred intraoperatively and caused less than 1 hour surgical delay.There was no reported impact on patient outcome.